# SDR HEEA202405140001

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 9,653 hours
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS252531
- Condition: Faulted
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR OPEN LIGHT ILLUMINATED UPON REACHING CRUISE FLIGHT. EMERGENCY PROCEDURE PERFORMED AND LIGHT EXTINGUISHED WHILE SLOWING AIRSPEED TO 80 KNOTS. VERIFIED THE DOOR WAS LATCHED CORRECTLY AND THE PINS WERE IN. AFTER SPEEDING BACK UP TO CRUISE SPEED THE LIGHT CAME BACK ON, THEN OFF MULTIPLE TIMES. DECIDED TO FOLLOW THE EP AND LAND AS SOON AS PRACTICAL.
